Maxigesic®

Maxigesic® provides double action pain relief without codeine

Maxigesic® is a unique patented combination of paracetamol and ibuprofen, proven to provide fast and effective relief from a wide range of pain symptoms. 

This information is for New Zealand only.

Description
Ingredients
Dosing
Contraindications

Available pack sizes -16, 32, 50 & 100 tablet packs.

Maxigesic® reduces fever and provides temporary relief of pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, sore throat, arthritis, tennis elbow, period pain, muscular pain, rheumatic pain, aches and pains associated with colds and flu.

Active

Paracetamol 500 mg and ibuprofen 150 mg

 

Other Ingredients

Microcrystalline cellulose

Croscarmellose sodium

Magnesium stearate

Opadry white

Maize starch

Pregelatinised maize starch

Purified talc

Adults and children over 12 years: Take 1 or 2 tablets with a large glass of water.

Repeat dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.

 

Maxigesic is not recommended for children under 12.

Keep to the recommended dose.

Do not use for more than 72 hours except on the advice of your doctor

Do not take Maxigesic:

-   If you have a stomach ulcer

-   If you are allergic to ibuprofen, aspirin, paracetamol or anti-inflammatory medicines.

-   In the presence of a stomach ulcer or other stomach disorders, impaired kidney function or heart failure.

- If you are pregnant or breastfeeding.

 

Unless a doctor has told you to, do not take Maxigesic:

- With other medicines you are taking regularly

- With other medicines containing ibuprofen, aspirin, paracetamol or other anti-inflammatory medicines.

- If you have asthma

- If you are pregnant or trying to become pregnant. 

- If you are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or other medicines for pain relief.

- If you are aged 65 years of age or over

 

This preparation is for the relief of minor or temporary ailments and should be strictly used as directed. Prolonged or excessive use can be harmful.

If an overdose is taken or suspected, ring the Poisons Information Centre 0800 764 766 or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.